# SDR COMA0570019

- Difficulty date: February 11, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 811 hours, 660 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 9457 FWD AND AFT LAV SMOKE MESSAGE DURING T/O.  COULD NOT DUPLICATE.  INSPECTED AND FOUND NO EVIDENCE OF SMOKE AND OPERATIONAL CHECK OF SMOKE DETECTION SYSTEM WAS SATISFACTORY.
